Existence and uniqueness of the solution to a coupled fractional diffusion system
作者: Lang LiLingyu JinShaomei Fang
作者单位: 1Department of Applied Mathematics, South China Agricultural University
刊名: Advances in Difference Equations, 2015, Vol.2015 (1), pp.1-14
来源数据库: Springer Nature Journal
DOI: 10.1186/s13662-015-0707-0
关键词: fractional diffusion systeminitial boundary value problemweak solution
原始语种摘要: Abstract(#br)In this paper, we consider the initial boundary value problem for a coupled fractional diffusion system. By using eigenfunction expansions and a priori estimates, we establish the existence and uniqueness of the weak solution and then the regularity of the solution.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:0.76 (2012)

×
关键词翻译
关键词翻译
  •  扩散
  • uniqueness 唯一性
  • fractional 分级的
  • coupled 耦合
  • solution 溶液
  • diffusion 扩散
  • system 扩散